MathSciNet Relay Station
MathSciNet bibliographic data
MR311054 62M15
Gīhman, Ĭ. Ī.; Taratuta, A. S.; Jadrenko, M. Ĭ. Certain models of random fluctuations. (Russian) Vyčisl. Prikl. Mat. (Kiev) No. 14 (1971), 36–47.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement